# SDR IPXA10658157

- Difficulty date: January 11, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T574616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C,  AV COMPT STA 246 AFT LBL 50 CABIN FLOOR STIFFENER FOUND CRACKED.  AV COMPT STA 246 AFT LBL 50" CABIN FLOOR STIFFENER REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 45.
